# SDR GLBA20060833

- Difficulty date: October 5, 2006
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 20,910 hours, 25,124 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HEAVY DOUBLERS CRACKED (ANGLE) AT F.S. 288.0 PN NR 114-430002-7180 (RT)
